Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 25, NWS Tallahassee, FL

March 22, 2005Worth County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 22, 2005, 3:14 PM EST for Worth County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2005, 3:14 PM EST (20:14 UTC)
Expired
Mar 22, 2005, 4:00 PM EST
In force
46 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Worth County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 2:20 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2005-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 714 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2005-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
714 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
508 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS52 KTAE 222014
SVRTAE
GAC321-222100-
/O.NEW.KTAE.SV.W.0025.050322T2014Z-050322T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
314 PM EST TUE MAR 22 2005

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WORTH COUNTY IN SOUTH CENTRAL GEORGIA

* UNTIL 400 PM EST

* AT 311 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR PRITCHETTS...OR ABOUT
  11 MILES SOUTHEAST OF PUTNEY...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ANDERSON CITY BY 330 PM EST...
  MINTON AND TEMPY BY 335 PM EST...
  POWELLTOWN BY 340 PM EST...
  SCOOTERVILLE BY 350 PM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3140 8368 3137 8365 3135 8365 3134 8368
      3134 8399 3141 8399 3148 8378 3148 8375
      3150 8370

$$

22-BARRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 1:59 PM EST, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 22, 1:59 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
159 PM EST TUE MAR 22 2005

UPDATED PRECIP CHANCES IN ALABAMA AND NEW TORNADO WATCH

.SYNOPSIS...BUSY DAY WITH SVR TSRA THROUGHOUT THE CWA. TSRA COVER
MUCH OF THE SE US AS A QUASI-STATIONARY BOUNDARY LIES ACROSS CNTRL
AL/GA WITH A SFC LOW BACK IN EASTERN OK/WESTERN AR. COLD FRONT BACK
IN LA. SVR WX LIES ALONG THE STATIONARY BOUNDARY WITH WATCH BOXES
COVERING ALL OF NORTHERN FL...SOUTHERN GA AND SOUTHERN AL WHERE THE
GREATEST INSTABILITY IS LOCATED. SPECIAL 18Z SOUNDING DONE HERE AT
TAE SHOWS LI OF -4.3...HELICITY OF 311 M2/S2...AND CAPE OF 1427
J/KG. NEEDLESS TO SAY WE ARE HIGHLY UNSTABLE AND EXPECT THIS TO
CONTINUE THROUGHOUT THE REST OF THE EVENING AND NIGHT. CURRENT
TORNADO WATCH IS OUT UNTIL 3 PM...BUT WILL BE EXTENDED PER
MESOSCALE DISCUSSION BY SPC.

&&

.SHORT TERM...EXPECT SVR WX TO CONTINUE TONIGHT INTO THE EARLY
MORNING HOURS FOR OUR CWA. WHILE THE LINE OF TSRA CURRENTLY BACK IN
CNTRL AL THROUGH MOBILE LOOKS TO BE DIMINISHING SLIGHTLY...MODELS
HAVE DEPICTED THIS AND THIS DOES NOT NEGATE THE SVR THREAT LATER.
THE UPR LOW THAT IS LOCATED IN E OK/W AR ABOVE THE SFC LOW WILL MOVE
EASTWARD TONIGHT AND AS IT DOES...WILL HELP TO INTENSIFY STORMS ALONG
THIS LINE AROUND OR JUST AFTER MIDNIGHT. LIS OF -4 OR LOWER ARE
PROGGED TO BE IN THE AREA AT THIS TIME WITH FCST SOUNDINGS SHOWING
CAPES OF ALMOST 2000 J/KG...AND HELICITIES OF ALMOST 300 M2/S2. AFTER
THE LINE DEVELOPS IN THE EASTERN HALF OF THE CWA...IT WILL CONTINUE
TO PUSH EASTWARD AND BE MOVING OUT OF SW GA/FL BIG BEND JUST AFTER
DAYBREAK. DRY AIR WILL QUICKLY FILTER IN THROUGHOUT THE DAY WITH
HIGH BUILDING IN.

.LONG TERM...ON FRIDAY THE PATTERN WILL BEGIN TO CHANGE AS THE HIGH
MOVES FURTHER SE OF THE AREA AND A RELATIVELY DEEP TROUGH MVS INTO
THE WESTERN US. AS THE TROUGH DEEPENS AND MVS INTO THE CNTRL US BY
EARLY WEEKEND...RAIN CHANCES WILL INCREASE AND REMAIN IN THE CHANCE
RANGE THROUGH LATE MONDAY/EARLY TUESDAY WHEN A FRONT IS PUSHED
THROUGH THE AREA.

&&

.MARINE...WINDS AND SEAS ARE IN ADVISORY RANGE RIGHT NOW AND WILL
REMAIN ABOUT THE SAME WHILE THE WINDS SHIFT TO THE WEST AND
EVENTUALLY NORTHWEST BY TOMORROW MORNING. ON WEDNESDAY...WINDS WILL
BEGIN TO DECREASE AS THEY SHIFT TO THE NORTHWEST AND NORTH AND
THURS/FRI LOOKS TO BE RATHER TRANQUIL.

&&

.FIRE WEATHER...FL AREAS WILL APPROACH RED FLAG CRITERIA ON THURS
AFTN WITH RH VALUES EXPECTED TO BE BETWEEN 30-35% FOR AROUND OR
JUST OVER FOUR HOURS. WILL DEFER TO NEXT SHIFTS TO ISSUE WATCH DUE
TO SVR WX WATCHES OUT RIGHT NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE  63 79 46 78 / 90 30 00 00
PANAMA CITY  62 75 54 74 / 70 20 00 00
DOTHAN       58 75 50 75 / 50 10 00 00
ALBANY       60 76 48 76 / 90 20 00 00
VALDOSTA     63 79 49 78 / 90 30 00 00
CROSS CITY   67 77 49 79 / 90 50 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...TORNADO WATCH UNTIL 9 PM EST (8 PM CST).
GA...TORNADO WATCH UNTIL 9 PM EST (8 PM CST).
FL...TORNADO WATCH UNTIL 9 PM EST (8 PM CST).

&&

MCNATT
Hazardous weather outlook, Mar 22, 5:01 AM EST, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
501 AM EST TUE MAR 22 2005

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-231200-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
501 AM EST TUE MAR 22 2005

...THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS TODAY
AND A MODERATE RISK FOR RIP CURRENTS...

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY OVER
SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA FROM THIS AFTERNOON INTO
THIS EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS OVER SOUTH
CENTRAL GEORGIA AND THE FLORIDA PANHANDLE AND BIG BEND THIS
AFTERNOON AND EVENING. SEVERE STORMS WILL BE POSSIBLE ALL NIGHT OVER
THE EASTERN BIG BEND COUNTIES. A WARM FRONT OVER EXTREME SOUTH
GEORGIA AND SOUTHEAST ALABAMA THIS MORNING WILL LIFT GRADUALLY
NORTHWARD TODAY. THIS WILL ALLOW VERY MOIST AND UNSTABLE AIR TO MOVE
INTO THE REGION FROM THE GULF OF MEXICO. AS LOW LEVEL WINDS INCREASE
TODAY AND A JET APPROACHES FROM THE WEST...WIND PROFILES WILL BECOME
FAVORABLE FOR THE FORMATION OF SUPERCELLS. IN ADDITION...AN
ORGANIZED SQUALL LINE OF THUNDERSTORMS WILL TRACK FROM THE LOWER
MISSISSIPPI RIVER EAST ACROSS MUCH OF DIXIE. THE SQUALL LINE WILL
ENTER THE PANHANDLE AND SOUTHEAST ALABAMA THIS AFTERNOON AND REACH
GEORGIA AND THE BIG BEND LATE IN THE DAY OR THIS EVENING. THE MAIN
THREAT FOR OUR FLORIDA COUNTIES WILL BE DAMAGING WINDS AND LARGE
HAIL. ANY STORMS THAT MOVE NORTH OF THE WARM FRONT WILL EXPERIENCE
AN INCREASE IN LOW LEVEL WIND SHEAR, WHICH WILL AID IN THE
DEVELOPMENT OF ISOLATED TORNADOES. THE BEST CHANCE FOR TORNADOES IS
IN THE MODERATE RISK AREA. ANOTHER BAND OF STRONG TO SEVERE STORMS
IS EXPECTED TO DEVELOP ACROSS NORTH FLORIDA LATER TONIGHT AS THE LOW
LEVEL JET STRENGTHENS AND THE UPPER JET MOVES NORTHEAST OF THE AREA.
SOME OF THESE STORMS COULD AFFECT PORTIONS OF THE EASTERN BIG BEND
THROUGH THE OVERNIGHT HOURS.

WINDS OVER THE COASTAL WATERS ARE FORECAST TO INCREASE TO 15 TO 20
KNOTS. SEAS WILL INCREASE TO 4 TO 6 FEET. HOWEVER...SOME 7 FOOT SEAS
ARE POSSIBLE BY TONIGHT. THIS WOULD PROMPT SMALL CRAFT ADVISORIES.
MARINERS ARE ENCOURAGED TO EXERCISE EXTREME CAUTION TODAY, AND
SHOULD POSTPONE THEIR TRIP IF POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A COLD FRONT WILL SWEEP ALL OF THE THUNDERSTORMS EAST OF THE AREA BY
EARLY WEDNESDAY MORNING...SETTING UP A PERIOD OF QUIET WEATHER BOTH
OVER LAND AND OUT ON THE GULF OF MEXICO. THE NEXT CHANCE FOR
POSSIBLE STRONG TO SEVERE STORMS WILL COME SUNDAY INTO SUNDAY NIGHT
AS YET ANOTHER VIGOROUS UPPER LEVEL SYSTEM AND STRONG COLD FRONT
APPROACH FROM THE WEST.

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG
THE FLORIDA BIG BEND AND PANHANDLE BEACHES...INCLUDING SAINT GEORGE
ISLAND. WIND...WAVE...AND TIDAL CONDITIONS SUPPORT STRONGER AND MORE
FREQUENT RIP CURRENTS TODAY. A RIP CURRENT IS A STRONG NARROW
CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT
CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER.

DURING TIMES OF MODERATE RIP CURRENT RISK...PERSONS SHOULD ENTER THE
WATER ONLY IF THEY ARE EXPERIENCED WITH SWIMMING IN THE SURF. IF YOU
ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE BEACH
UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT
BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO
SHORE OUTSIDE THE NARROW CURRENT.

.SPOTTER CALL TO ACTION STATEMENT..
SPOTTERS ARE REQUESTED TO ACTIVATE TODAY...NO LATER THAN THE
ISSUANCE OF THE FIRST CONVECTIVE WATCH. SPOTTER ACTIVATION IS
EXPECTED TO REMAIN NECESSARY INTO TONIGHT.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

18-WOOL

In the hours before

Local storm report, Mar 22, 11:37 AM EST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1137 AM EST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             FIVE POINTS             30.71N 85.75W
03/22/2005  E0.75 INCH        WASHINGTON         FL  TRAINED SPOTTER

0900 AM     HAIL             BONIFAY                 30.79N 85.68W
03/22/2005  E0.25 INCH        HOLMES             FL  TRAINED SPOTTER

0935 AM     HAIL             WICKSBURG               31.21N 85.62W
03/22/2005  E0.88 INCH        HOUSTON            AL  EMERGENCY MNGR

&&

GODSEY
Local storm report, Mar 22, 12:50 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1250 PM EST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TORNADO          BLACK                   31.01N 85.74W
03/22/2005                   GENEVA             AL   EMERGENCY MNGR

            TORNADO SPOTTED ON GROUND AND BEING TRACKED BY FIRE TRUCK

&&

GODSEY
Local storm report, Mar 22, 1:39 PM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
139 PM EST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             TIFTON                  31.47N 83.51W
03/22/2005  0.88 INCH        TIFT               GA   EMERGENCY MNGR

0130 PM     FUNNEL CLOUD     ASHFORD                 31.19N 85.23W
03/22/2005                   HOUSTON            AL   LAW ENFORCEMENT

            REPORTS OF A FUNNEL CLOUD IN ASHFORD

&&

GODSEY
Local storm report, Mar 22, 1:39 PM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
139 PM EST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             TIFTON                  31.47N 83.51W
03/22/2005  E0.88 INCH       TIFT               GA   EMERGENCY MNGR

0130 PM     FUNNEL CLOUD     ASHFORD                 31.19N 85.23W
03/22/2005                   HOUSTON            AL   LAW ENFORCEMENT

            REPORTS OF A FUNNEL CLOUD IN ASHFORD.

&&

GODSEY
Local storm report, Mar 22, 2:16 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
216 PM EST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TORNADO          2 S GORDON              31.12N 85.09W
03/22/2005                   HOUSTON            AL   LAW ENFORCEMENT

            STRUCTURES DAMAGED WITH PEOPLE TRAPPED INSIDE ON COUNTY
            ROAD 81 JUST BEFORE THE CITY OF GORDON.

0150 PM     TORNADO          COLQUITT                31.17N 84.73W
03/22/2005                   MILLER             GA   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND. COMMUNICATIONS TO EOC
            KNOCKED OUT.

&&

GODSEY
Special weather statement, Mar 22, 2:26 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
226 PM EST TUE MAR 22 2005

FLZ010>019-026>029-034-GAZ120>131-142>148-155>161-230200-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COLQUITT GA-COOK GA-DECATUR GA-DIXIE FL-
DOUGHERTY GA-EARLY GA-FRANKLIN FL-GADSDEN FL-GRADY GA-GULF FL-
IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-LANIER GA-LEE GA-
LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-MITCHELL GA-
QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-THOMAS GA-
TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ADEL...ALBANY...APALACHICOLA...ASHBURN...
BAINBRIDGE...BLAKELY...BLOUNTSTOWN...CAIRO...CALLAWAY...CAMILLA...
CARRABELLE...CHIPLEY...COLQUITT...CRAWFORDVILLE...CROSS CITY...
CUTHBERT...DAWSON...DONALSONVILLE...FITZGERALD...FORT GAINES...
GEORGETOWN...LAKELAND...LEESBURG...MADISON...MARIANNA...MAYO...
MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...OCILLA...
PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...PORT ST. JOE...
PUTNEY...QUITMAN...ST. MARKS...STEINHATCHEE...SYLVESTER...
TALLAHASSEE...THOMASVILLE...TIFTON...VALDOSTA AND VERNON
226 PM EST TUE MAR 22 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR SOUTHWEST
AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE AS
WELL AS THE COASTAL WATERS FROM THE SUWANNEE RIVER TO DESTIN OUT TO
20 NM...EFFECTIVE UNTIL 900 PM EST TUESDAY EVENING (800
PM CST TUESDAY EVENING).

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN FLORIDA...WASHINGTON...BAY...JACKSON...CALHOUN...GULF...GADSDEN...
LIBERTY...FRANKLIN...LEON...WAKULLA...JEFFERSON...MADISON...TAYLOR...
DIXIE...AND LAFAYETTE.

IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH...
CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY...
LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...
BEN HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES.

REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES
AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

23-MCNATT
i

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 8:16 AM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin258 days
Mar 22, 8:48 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Mitchell258 days
Mar 22, 9:50 AM ESTSevere Thunderstorm WarningTAEClay268 days
Mar 22, 9:59 AM ESTSevere Thunderstorm WarningTAEDecatur278 days
Mar 22, 10:30 AM ESTSevere Thunderstorm WarningTAEEarly, Seminole281 days
Mar 22, 12:18 PM ESTTornado WarningTAEDecatur, Dougherty, Mitchell, Worth160 days
Mar 22, 12:47 PM ESTSevere Thunderstorm WarningTAEColquitt, Miller281 days
Mar 22, 12:58 PM ESTSevere Thunderstorm WarningTAEColquitt, Cook, Tift, Turner, Worth281 days
Mar 22, 1:07 PM ESTTornado WarningTAEColquitt, Tift, Worth258 days
Mar 22, 1:12 PM ESTTornado WarningTAEEarly258 days
Mar 22, 1:25 PM ESTTornado WarningTAEBerrien, Lanier, Lowndes, Tift258 days
Mar 22, 1:32 PM ESTTornado WarningTAEDecatur, Miller, Seminole268 days
Mar 22, 1:59 PM ESTTornado WarningTAEBaker, Miller, Mitchell268 days
Mar 22, 2:01 PM ESTSevere Thunderstorm WarningTAEIrwin29 min
Mar 22, 2:39 PM ESTTornado WarningTAEColquitt, Mitchell277 days
Mar 22, 2:42 PM ESTSevere Thunderstorm WarningTAEMiller, Seminole33 min
Mar 22, 2:52 PM ESTSpecial Marine WarningTAE83 min
Mar 22, 3:09 PM ESTSevere Thunderstorm WarningTAEBaker, Miller, Mitchell36 min
Mar 22, 3:24 PM ESTTornado WarningTAEColquitt, Quitman281 days
Mar 22, 3:46 PM ESTTornado WarningTAETift281 days
Mar 22, 3:57 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady33 min
Mar 22, 4:01 PM ESTSpecial Marine WarningTAE119 min
Mar 22, 4:05 PM ESTSevere Thunderstorm WarningTAEBerrien, Cook25 min
Mar 22, 4:13 PM ESTTornado WarningTAEBerrien, Clay, Quitman281 days
Mar 22, 4:32 PM ESTFlash Flood WarningTAEColquitt58 min
Mar 22, 5:34 PM ESTSpecial Marine WarningTAE116 min
Mar 22, 5:58 PM ESTSpecial Marine WarningTAE32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.